A 42-year-old member asked:
How do i withdraw from lisinopril?
1 doctor answer • 2 doctors weighed in
Cardiology 45 years experience
check with your doc: You can just stop it - there's no rebound. Why are you stopping it? If you have high blood pressure, you may need a substitute. If you have congestive heart failure, it may get worse. If you're on a diuretic, you may develop low potassium. This should be done with your doctor's supervision. That's why it's a prescription medicine.
4.8k viewsReviewed >2 years ago
A 36-year-old member asked:
What is lisinopril?
1 doctor answer • 1 doctor weighed in
3.6k viewsAnswered >2 years ago
Last updated Apr 9, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.